# SDR IPXA10660200

- Difficulty date: May 24, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft time: 37,230 hours, 11,380 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T410353
- Part serial: 000744
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR 3 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR3 SLAT INBD AT OSS723.9 NOSE SKIN REPAIRED IAW RS R57-00-36739 EO B767-5750-38009, ORG MATL IS 7075T6-0.063", CRACK LENGTH IS 0.1375 DAMAGED CUTOUT IS 0.468" DIA THIS IS CLASSIFIED AS A PERMANENT REPAIR WITH MATL 7075T6-0.063" AS FREEZE PLUG. REPAIR SIZE IS 0.471" DIA.
